If you are writing from India, then I can confirm that Deanxit has not been banned in India. There were reports suggesting that Deanxit would be banned along with 2 other drugs, but that did not happen. Please refer to this report - http://flashnewstoday.com/index.php/dtab-ban-tow-drugs-for-their-side-effects/
Also, here is the list of drugs banned in India, as of today - http://cdsco.nic.in/html/Drugsbanned.html
From what I understand (unconfirmed), the combination of Deanxit was registered and approved for use in India in 1998.
In any case, taking a drug particularly a psychoactive drug without a doctor's consultation is fraught with risks. I suggest you meet and consult a psychiatrist regarding this.
Dr. Saifuddin Kharawala
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I have received a medication deanxit from my doctor just now, I am 33 years old and this is the first time ever I consulted a psychiatrist. But on second thoughts after looking in the internet, I understand this drug is not a recommended one and is not being allowed to sell in its own country of origin. So I need advise if I should begin with this drug or avoid it.
Hello, I took Deanxit two years and a half, when I wanted to stop the medication , I consulted my doctor who told me I could stop suddenly without any problem. I stopped Deanxit 4 months ago but I went through hell, depression , insomnia (sleepless nights, anxiety , chills, fevers and heat, and many other symptom ...). All symptoms disappeared in 2 months, except insomnia which had become frequent because I was not sleeping more than 5 hours a week. At first I did not know it was related to weaning. I changed my doctor advised me to take the Deanxit found for sleep. I followed his advice and my sleep is back again after 5 days of medication. It s been 2 weeks and a half now that I took the medicine, but I find that I have a very High tachycardia (116 beats per minute at rest), and I m very excited. Unfortunately my doctor did not know stoper tell me how this medicine. Could someone help me please. thank you Gregory from belgium.
Hello I am a 47years old and around 8 years ago I started taking Deanxit that was prescribed to me by the family Dr because I was going through a very tough time after my mom passed away, now it has been around 8years since I started taking it and I was recently told that such medication should not be taken for so long and I need to wean myself off of it, please advise me on how to do it properly.